# SDR C2XA04SH547

- Difficulty date: November 7, 2004
- Submitted: November 10, 2004
- Operation: Air carrier
- Aircraft: N27523
- Make and model: Emb EMB-135LR
- Aircraft serial: 145389
- Aircraft time: 7,658 hours, 6,628 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 744412
- Condition: Inoperative
- Location: Aft Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHV- 2269, DURING SERVICE/ROUTINE CHECK THE EMERGENCY EXIT SIGN ON THE BACK OF THE AFT GALLEY WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE ASSEMBLY IAW EMB135 AMM 33-50-15.  THE EXIT SIGN OPERATIONAL CHECKED GOOD.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
